# SDR SIMA20140605007

- Difficulty date: June 5, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 23,320 hours, 19,554 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Detection Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ICE DETECTORS DID NOT DETECT ICE WITH VISIBLE ICE ON AIRFRAME.  PERFORMED ICE DETECTION SYS OPS TEST IAW AMM 30-80-00.  OPS CHECKED GOOD.
